標題: Asymptotic stabilization of driftless systems
作者: Liaw, DC
Liang, YW
電控工程研究所
Institute of Electrical and Control Engineering
公開日期: 15-二月-1999
摘要: Issues of asymptotic stabilization of a class of non-linear driftless systems are presented. In addition to the necessary and sufficient condition for the existence of a smooth time-invariant asymptotic stabilizer, sufficient condition for the existence of a quadratic-type Lyapunov function candidate is also proposed herein to alleviate the construction of stabilizing control laws. Following the deduction of the equivalence of the sufficient condition and the determination of the local definiteness of a defined scalar function, the stabilizability checking conditions are then derived in terms of system dynamics and its derivatives at the origin only. These are achieved by taking Taylor's series expansion on system dynamics. The derived conditions are shown to be consistent with those obtained by Brockett. Comparative results of Liaw and Liang are also included. Finally, examples are given to demonstrate the use of the main results.
URI: http://hdl.handle.net/11536/31517
ISSN: 0020-7179
期刊: INTERNATIONAL JOURNAL OF CONTROL
Volume: 72
Issue: 3
起始頁: 206
結束頁: 214
顯示於類別:期刊論文


文件中的檔案:

  1. 000078448300002.pdf